User menu

String topology on Gorenstein spaces

Bibliographic reference Félix, Yves ; Thomas, Jean-Claude. String topology on Gorenstein spaces. In: Mathematische Annalen, Vol. 345, no. 2, p. 417-452 (2009)
Permanent URL
  1. Becker, J.C., Gottlieb, D.H.: A History of Duality in Algebraic Topology, History of Topology, pp. 725–745. North-Holland, Amsterdam (1999)
  2. Behrend, K., Ginot, G., Noohi, B., Xu, P.: String topology for stacks, Preprint (2007)
  3. Bredon G.: Topology and Geometry. Graduate Texts in Mathematics, vol. 139. Springer, Berlin (1993)
  4. Chas, M., Sullivan, D.: String topology, preprint (math.GT/0107187)
  5. Chataur D.: A bordism approach to string topology. Int. Math. Res. Not. 46, 2829–2875 (2005)
  6. Chataur, D., Menichi, L.: String topology of classifying spaces, preprint (ArXiv 0881174)
  7. Chataur D., Thomas J.-C.: Frobenius rational loop algebra. Manuscr. Math. 122, 305–319 (2007)
  8. Cohen, R., Godin, V.: A polarized view of string topology. In: Topology, Geometry and Quantum Field Theory. London Math. Soc. Lecture Notes, vol. 308, pp. 127–154. Cambridge University press, Cambridge (2005)
  9. Cohen, R., Jones, J.D.S., Yuan, J.: The loop homology algebra of spheres and projective spaces. In: Categorical Decomposition Techniques in Algebraic Topology, Progress in Math., vol. 215, pp. 77–92. Birkhäuser, Basel (2004)
  10. Cohen, R., Klein, J.: Unkehr Maps, preprint
  11. Cohen R., Klein J., Sullivan D.: The homotopy invariance of the string topology loop product and string bracket. J. Topol. 1, 391–408 (2008)
  12. Félix Y., Halperin S., Thomas J.-C.: Gorenstein spaces. Adv. Math. 71, 92–112 (1988)
  13. Félix, Y., Halperin, S., Thomas, J.-C.: Differential graded algebras in topology. In: James, I.M. (ed.) Chapter 16 in Handbook of Algebraic Topology. North-Holland, Amsterdam (1995)
  14. Félix Yves, Halperin Stephen, Thomas Jean-Claude, Rational Homotopy Theory, ISBN:9781461265160, 10.1007/978-1-4613-0105-9
  15. Félix Y., Thomas J.-C.: Rational BV algebra in string topology. Bull. SMF 136, 311–327 (2008)
  16. Félix Y., Thomas J.-C., Vigué-Poirrier M.: The Hochschild cohomology of a closed manifold. Publ. IHES 99, 235–252 (2004)
  17. Gruher K., Salvatore P.: Generalized string topology operations. Proc. Lond. Math. Soc. 96, 78–106 (2008)
  18. Hess, K., Parent, P.-E., Scott, J.: CoHochschild and cocyclic homology on chain coalgebras, Preprint (2008)
  19. Halperin, S., Lemaire, J.M.: Notions of category in differential algebra. In: Algebraic Topology—Rational Homotopy. Lecture Notes in Mathematics, vol. 1318, pp. 138–154 (1988)
  20. Keller B.: Deriving DG categories. Ann. Sci. École Norm. Sup. 27, 63–102 (1994)
  21. Klein J.: Poincaré submersions. Algebr. Geom. Topol. 5, 23–29 (2005)
  22. Lambrechts P., Stanley D.: Algebraic models of Poincaré embeddings. Algebr. Geom. Topol. 5, 135–182 (2005)
  23. Lambrechts P., Stanley D.: Poincaré duality and commutative differential graded algebras. Ann. Sci. Ecole Norm. Sup. 41, 495–509 (2008)
  24. Lupercio, E., Uribe, B., Xicoténcatl, M.: Orbifold string Topology Preprint (arXiv:math.AT/ 0512658v1)
  25. Ndombol B., Thomas J.-C.: On the cohomology algebra of the free loop spaces. Topology 41, 85–107 (2002)
  26. Szczarba R.H.: The homology of twisted cartesian products. Trans. Am. Math. Soc. 100, 197–216 (1981)
  27. Sullivan Dennis, Infinitesimal computations in topology, 10.1007/bf02684341
  28. Tamanoi, H.: Triviality of string operations associated to higher genus orientable surfaces, preprint (arXiv:0706.1276v1)
  29. Tamanoi, H.: Cap products in string topology, preprint (arXiv:0706.0937v1)
  30. Tamanoi, H.: String operation in orientable open-closed string topology, preprint (arXiv:0803.1038v1)
  31. Vigué-Poirrier M., Sullivan D.: The homology theory of the closed geodesic problem. J. Differ. Geom. 11, 633–644 (1976)